About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 769620, 6 pages
http://dx.doi.org/10.1155/2013/769620
Research Article

Infinitely Many Solutions of Superlinear Elliptic Equation

School of Mathematical Sciences, Qufu Normal University, Jining, Shandong 273165, China

Received 4 January 2013; Revised 27 April 2013; Accepted 28 April 2013

Academic Editor: Wenming Zou

Copyright © 2013 Anmin Mao and Yang Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Via the Fountain theorem, we obtain the existence of infinitely many solutions of the following superlinear elliptic boundary value problem: in on , where is a bounded domain with smooth boundary and is odd in and continuous. There is no assumption near zero on the behavior of the nonlinearity , and does not satisfy the Ambrosetti-Rabinowitz type technical condition near infinity.